# SDR UPS802732

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9887426502
- Condition: Corroded
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION AT FLOOR BEAM AT FS 1640, RBL 30-40.  REPAIRED PER UPS EO DC8-5310-6793A.
